| Model Number |
01.26.2856MHC |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
02/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-02-2025 lot 147167: (b)(4) items manufactured and released on 03-12-2014.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Preliminary investigation: the images show the shell and the liner with the femoral head inside it; there are no visible evident signs that can be related to the event; for these reasons, it is not possible to determine the root cause from the received information.The device history record review does not indicate any potentially related manufacturing issue.
Event or Problem Description
At about 10 years from primary, the patient came in reporting pain due to a worn liner.The surgeon revised the cup, head and liner.The surgery was completed successfully.